Stabilized Crouzeix-Raviart element for the Darcy-Stokes problem

Burman, Erik and Hansbo, Peter (2005) Stabilized Crouzeix-Raviart element for the Darcy-Stokes problem. Numerical Methods for Partial Differential Equations, 21 (5). pp. 986-997. ISSN 0749-159X

Full text not available from this repository.

Abstract

We stabilize the nonconforming Crouzeix-Raviart element for the Darcy-Stokes problem with terms motivated by a discontinuous Galerkin approach. Convergence of the method is shown, also in the limit of vanishing viscosity. Finally, some numerical examples verifying the theoretical predictions are presented.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 18:53
Last Modified: 03 Apr 2012 14:23
URI: http://sro.sussex.ac.uk/id/eprint/18760
📧 Request an update